×

zbMATH — the first resource for mathematics

Some examples on linear topological spaces. (English) Zbl 0149.33604

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Köthe, G.: Topologische Lineare Räume I. Berlin-Göttingen-Heidelberg: Springer 1960. · Zbl 0093.11901
[2] Kōmura, Y.: On linear topological spaces. Kumamoto J. Sci. Series A,5, 148–157 (1962). · Zbl 0105.30803
[3] Kōmura, T. andY. Kōmura: Sur les espaces parfaits de suites et leurs généralisations. J. Mat. Soc. Japan,15, 319–338 (1963). · Zbl 0117.07702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.